MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ageing/afq026

Медицинская библиотека · Age and ageing · 2010

Severe exfoliative dermatitis caused by strontium ranelate: two cases of a new drug reaction.

Smith Emma V, Shipley Debbie R V

Клинический случайСтатьяПеревод в очереди

Аннотация

Strontium ranelate is a relatively new drug used as a second-line treatment for osteoporosis, often targeted at older patients. It is known to cause skin rash and rarely drug reaction with eosinophilia and systemic symptoms, but there are no reports of exfoliative dermatitis as a reaction in the literature. We present the first two cases of this adverse effect of the drug, combined with eosinophilia but no systemic symptoms. We illustrate the significant morbidity involved and use of systemic steroid treatment required, highlighting the need for awareness of this reaction in medical and particularly in elderly care communities.

Для цитирования: Smith Emma V, Shipley Debbie R V. Severe exfoliative dermatitis caused by strontium ranelate: two cases of a new drug reaction.. Age and ageing. 2010. DOI: 10.1093/ageing/afq026.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.